TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access Β·Peer-reviewedΒ·ISSN (Online): 2169-0065Β·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Endo-greatly bounded modules and module homomorphisms

* ,

* Corresponding author · click or hover a name for details

pp. 2083–2087Vol. 29Issue 5May 2026DOI: 10.47974/JDMSC-2680 Crossmark XML
Received:
01 Nov 2025
Published Online:
22 May 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2680
Pages:
2083–2087

Abstract

The class of π‘šπ‘œπ‘‘π‘’π‘™π‘’s is introduced in this paper. We study and discuss the classes for the π‘šπ‘œπ‘‘π‘’π‘™π‘’, named Endo-Greatly Bounded module, which is briefly introduced as (Endo-G.B. π‘šπ‘œπ‘‘π‘’π‘™π‘’s) and π‘šπ‘œπ‘‘π‘’π‘™π‘’s Homomorphism. It also gives some examples and properties. Moreover, we studied relations among this type of π‘šπ‘œπ‘‘π‘’π‘™π‘’s and certain π‘šπ‘œπ‘‘π‘’π‘™π‘’s, such as Prime π‘šπ‘œπ‘‘π‘’π‘™π‘’s, compressible π‘šπ‘œπ‘‘π‘’π‘™π‘’s, monoform π‘šπ‘œπ‘‘π‘’π‘™π‘’s, retractable π‘šπ‘œπ‘‘π‘’π‘™π‘’s, and quasi-Dedekind π‘šπ‘œπ‘‘π‘’π‘™π‘’s. We present results that are proven to explain this relationship. In this paper, compressible and monoform π‘šπ‘œπ‘‘π‘’π‘™π‘’s play a major role in order to obtain Β Endo-G.B. π‘šπ‘œπ‘‘π‘’π‘™π‘’s. Also, retractable π‘šπ‘œπ‘‘π‘’π‘™π‘’s and a quasi-Dedekind π‘šπ‘œπ‘‘π‘’π‘™π‘’ are both related to Β Endo-G.B. π‘šπ‘œπ‘‘π‘’π‘™π‘’s, we shall show this relationship.

Keywords

Subject Classifications

Primary 16D10Secondary 16D90

References

[1] V. S. Rodrigues and A. A. Sant’Ana, β€œA note on a problem due to Zelmanowitz,” Algebra and Discrete Mathematics, vol. 3, pp. 85–93 (2009).
[2] M. S. Murad and B. N. Shihab, β€œA New Class of Endo-RB module and Its Relationship with modules,” Iraqi Journal for Computer Science and Mathematics, vol. 6, no. 2, p. 15 (2025).
[3] M. A. Ahmed, β€œQuasi-invertibility monoform modules,” Iraqi Journal of Science, pp. 4058–4069 (2023).
[4] M. S. Murad and B. N. Shihab, β€œEndo-restricted bounded submodΒ­ules related to prime submodules and scalar modules,” AIP Conference Proceedings, vol. 3264, no. 1, p. 050087 (Mar. 2025).
[5] C. Faith, Ed., Algebra II Rings Theory, vol. 191, Berlin, Heidelberg: Springer Berlin Heidelberg (1976), doi: 10.1007/978-3-642-65321-6.
[6] S. A. Al-Ameedee and A. J. Obaid, β€œNew results and application of differential quasi subordinations for higher-order derivatives of meromorphic multivalent functions,” Journal of Interdisciplinary Mathematics, vol. 26, no. 4, pp. 643–650 (2023), doi: 10.47974/JIM-1483.Β 

Views: 149Downloads: 121Citations: 0